EconPapers    
Economics at your fingertips  
 

Quasi-likelihood estimation of the single index conditional variance model

Hongfan Zhang

Computational Statistics & Data Analysis, 2018, vol. 128, issue C, 58-72

Abstract: This paper investigates estimation methods for the conditional variance function with a single index structure. We introduce two estimators of the single index parameter vector through maximizing local linear quasi-likelihood functions. The resulting parameter index estimators can achieve root-n consistency and the variance function estimator can maintain positivity. We show that the proposed methods can estimate the conditional variance with the same asymptotic efficiency as if the conditional mean function is given. Asymptotic distributions of the proposed estimators are also derived. Simulation studies and a real data application demonstrate our estimation approaches.

Keywords: Conditional variance; Single index model; Heteroscedasticity; Quasi-likelihood (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167947318301464
Full text for ScienceDirect subscribers only.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:csdana:v:128:y:2018:i:c:p:58-72

Access Statistics for this article

Computational Statistics & Data Analysis is currently edited by S.P. Azen

More articles in Computational Statistics & Data Analysis from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2018-11-10
Handle: RePEc:eee:csdana:v:128:y:2018:i:c:p:58-72